# SDR 0019

- Difficulty date: January 21, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N222BE
- Make and model: Lear 35A
- Aircraft serial: 489
- Aircraft time: 8,670 hours, 6,757 cycles
- Engine: Garrtt TFE731*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 1300308
- Condition: Torn
- Location: Pax Door
- Part time: 61 hours, 46 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO ASSIGNED ALTITUDE, PILOT HEARD AN AUDIBLE AIR LEAK FROM AROUND ENTRY DOOR AT APPROXIMATELY 4.5 CABIN PSI.  THE CABIN WOULD NOT PRESSURIZE BEYOND 5.5 CABIN PSI.  AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  CABIN DID NOT DEPRESSURIZE.  LOWER AFT SECTION OF ENTRY DOOR SEAL WAS FOUND TO BE ROLLED AND TORN.  SUSPECT SEAL WAS ROLLED DURING CLOSURE OF LOWER DOOR.  DAMAGED SECTION OF THE DOOR SEAL WAS REPLACED IAW MM.  AIRCRAFT WAS PRESSURIZED ON THE GROUND AND CHECKED GOOD.
